# SDR 20001107SH006

- Difficulty date: October 9, 2000
- Submitted: November 7, 2000
- Operation: General aviation
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 02471131
- Part serial: 795
- Condition: Shorted
- Location: Search Light
- Part time: 71 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEARCH LIGHT ASSEMBLY (SX-5) HAD INTERNAL SHORT.  WILL NOT LIGHT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
